Alert archive / Pennsylvania / Excessive Heat Watches in 2016
Excessive Heat Watch 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this excessive heat watch at Jul 5, 2016, 2:55 PM EDT for 5 counties in Pennsylvania; 4 counties in New Jersey; New Castle County, Delaware. It took effect at Jul 7, 2016, 11:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jul 5, 2016, 2:55 PM EDT (18:55 UTC)
- In effect from
- Jul 7, 2016, 11:00 AM EDT
- Expired
- Jul 6, 2016, 3:40 AM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Mercer County, NJ, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 66 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.9 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 207 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 468 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
344 WWUS71 KPHI 051855 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 255 PM EDT TUE JUL 5 2016 DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-060800- /O.NEW.KPHI.HT.Y.0001.160706T1500Z-160706T2200Z/ /O.NEW.KPHI.EH.A.0001.160707T1500Z-160708T2200Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY- LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA... PHILADELPHIA...WEST CHESTER...KENNETT SQUARE...NORRISTOWN... LANSDALE...MORRISVILLE...DOYLESTOWN 255 PM EDT TUE JUL 5 2016 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT WEDNESDAY... ...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EDT WEDNESDAY. AN EXCESSIVE HEAT WATCH HAS ALSO BEEN ISSUED. THIS EXCESSIVE HEAT WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON. * HEAT INDEX VALUES...HIGH TEMPERATURES IN THE LOW TO MID 90'S WEDNESDAY THEN IN THE MID 90'S THURSDAY AND FRIDAY. AFTERNOON HEAT INDICIES AROUND 100 DEGREES EACH DAY. * TIMING... DANGEROUS HEAT IS EXPECTED PRIMARILY IN THE LATE MORNING THROUGH THE LATE AFTERNOON HOURS. * IMPACTS...HOT AND HUMID CONDITIONS MAY LEAD TO STRAIN ON THOSE OUTDOORS IN THE HEAT ALONG WITH SENSITIVE GROUPS SUCH AS THE ELDERLY, CHILDREN AND PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. AN EXCESSIVE HEAT WATCH MEANS THAT A PROLONGED PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. && $$ GAINES
1 follow-up statement
422 WWUS71 KPHI 060740 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 340 AM EDT WED JUL 6 2016 DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-062100- /O.UPG.KPHI.HT.Y.0001.160706T1500Z-160706T2200Z/ /O.NEW.KPHI.EH.W.0001.160706T1500Z-160708T2200Z/ /O.UPG.KPHI.EH.A.0001.160707T1500Z-160708T2200Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY- LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA... PHILADELPHIA...WEST CHESTER...KENNETT SQUARE...NORRISTOWN... LANSDALE...MORRISVILLE...DOYLESTOWN 340 AM EDT WED JUL 6 2016 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED AN EXCESSIVE HEAT WARNING. IT IS IN EFFECT FROM 1100 AM THIS MORNING UNTIL 600 PM FRIDAY. THE HEAT ADVISORY AND THE EXCESSIVE HEAT WATCH ARE NO LONGER IN EFFECT. * TEMPERATURES...HIGHS IN THE LOWER AND MIDDLE 90S TODAY...AND IN THE MIDDLE 90S ON THURSDAY AND FRIDAY. LOWS MAINLY IN THE 70S TONIGHT AND THURSDAY NIGHT. * HEAT INDEX VALUES...AROUND 100 DURING THE AFTERNOON HOURS TODAY...THURSDAY AND FRIDAY. * IMPACTS...THE HOT AND HUMID CONDITIONS MAY LEAD TO HEAT RELATED HEALTH ISSUES...ESPECIALLY AMONG THE ELDERLY AND THOSE ALREADY IN POOR HEALTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING OR LATE EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN A SHADED OR AIR CONDITIONED ENVIRONMENT. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A HAZARDOUS SITUATION IN WHICH HEAT RELATED ILLNESSES ARE LIKELY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN AND CHECK ON ELDERLY RELATIVES AND NEIGHBORS. YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN A VEHICLE UNDER ANY CIRCUMSTANCE. THIS IS ESPECIALLY TRUE DURING HOT WEATHER WHEN A CAR'S INTERIOR CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. KEEP PETS IN A COOL ENVIRONMENT AND PROVIDE THEM WITH PLENTY OF WATER. && $$ IOVINO
What forecasters said that day
The local office's own words before this excessive heat watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this excessive heat watch went out at Jul 5, 9:18 AM EDT, 5 hours 37 minutes earlier.
Area forecast discussion, Jul 5, 9:18 AM EDT, 5 hours 37 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 918 AM EDT TUE JUL 5 2016 .SYNOPSIS... A frontal boundary will pass through the area today as an area of low pressure moves offshore. This front will then return northward as a warm front Wednesday. A surface trough is expected to develop across the east coast Wednesday and remain in place through Friday. A backdoor front may sink across the area Friday, before another cold front moves through the area late Saturday as an area of low pressure moves north of the area. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... We have cancelled the remainder of the flash flood watch as the area of rain has now moved off shore. With rain off shore, and low clouds already breaking up across Delmarva, adjusted sky and PoPs to match current trends. A few models continue to depict convective development again this afternoon. Agree with the previous shift that given the dry air advection, any precip this afternoon should be quite limited in coverage. However, will reevaluate once the 12Z runs come in. A southwest wind up to 10 mph early this morning is expected to become west to northwest for the balance of the day. Speeds should increase to 8 to 12 mph with gusts near 20 mph, especially in the central and southern parts of our forecast area. The developing sunshine is expected to cause temperatures to rise into the upper 80s in much of our region for this afternoon. A few spots may hit 90. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/... High pressure is expected to build into our region from the west and southwest for tonight. We are anticipating a mostly clear sky and a light wind. Overnight lows should drop only into the upper 60s and lower 70s at most locations. Conditions will remain humid and there may be some patchy fog late tonight, especially where heavy rain falls early this morning. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... On Wednesday, whatever remnants of the the washed out frontal boundary will likely lift back northward as a warm front. Meanwhile, a lee side trough is expected to develop along the east coast Wednesday and remain in place through Friday. Slight ridging aloft develops through the end of the week as well, which will allow thicknesses to increase across the area. 925 mb temperatures increase to the mid 20s through the middle and end of the week. All of this is indicating a period of very hot conditions with high temperatures reaching into the 90s for Wednesday through Saturday across much of the area. With dewpoints in the 60s and 70s across the area, heat indexes are expected to reach the mid/upper 90s to near 100 degrees for much of the area. For Wednesday into Thursday, a couple of short wave/vorticity impulses are forecast to move across the area. With the heat and humidity, these could help spark off some isolated/scattered showers and thunderstorms across the area. On Friday, a backdoor front may dip down into the area from the north. If this happens, it could keep temperatures suppressed for some areas. Another short wave/vorticity impulse is expected on Friday, which could interact with the lee side trough in place across the area and the potential backdoor front. This could again lead to scattered showers and thunderstorms during the day and evening Friday. Saturday is expected to be another hot and humid day, before a cool front finally crosses the area as low pressure passes to our north. Another round of possible showers and thunderstorms are expected for a portion of the area during the day saturday as the front moves into the area. Slight cooler conditions, closer to normal, are expected Sunday into Monday as northwest winds develop Sunday behind the frontal boundary, and high pressure builds across the area Monday. We should be precipitation free Sunday into Monday. && .AVIATION /13Z TUESDAY THROUGH SATURDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Low clouds will continue to break up and lift through 18Z, with all TAF sites expected to return to VFR by then. The cloud cover is forecast to go scattered for this afternoon with a mostly clear sky expected for tonight. Some visibility restrictions may develop late tonight in fog and haze. The wind should settle into the west and northwest at 8 to 12 knots for much of today. Gusts of 15 to 20 knots are possible, especially from KRDG, KPNE and KPHL southward. The wind is anticipated to become light and variable for tonight. OUTLOOK... Wednesday-Saturday...Generally VFR. A chance of showers and thunderstorms each day as several disturbances aloft move across the area. Where showers/thunderstorms occur, lower conditions will likely develop. && .MARINE... Weak low pressure is forecast to track along the coast of southern New England this morning before moving out to sea this afternoon. High pressure is expected to build into our region from the west and southwest for tonight. The wind direction on the coastal waters of New Jersey and Delaware is expected to favor the southwest for today and early tonight before becoming west to northwest late tonight. Speeds should remain less than 15 knots. Wave heights on our ocean waters are forecast to be 2 to 4 feet. Wave heights should be 2 feet or less on Delaware Bay. OUTLOOK... Wednesday-Saturday...Sub-Small Craft Advisory conditions expected Wednesday through Saturday. Winds will begin to increase later on Saturday behind a cold frontal passage. There is a chance for thunderstorms each day Wednesday through Saturday. A few of these storms could produce locally higher winds and seas. RIP CURRENTS: We will carry a low risk for the development of dangerous rip currents for today. The wind direction should favor the southwest. We are anticipating a 3 foot southerly swell with a 6 second period. The probable risk for the development of dangerous rip currents on Wednesday is also low. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Robertson Near Term...Iovino/Johnson Short Term...Iovino Long Term...Robertson Aviation...Iovino/Johnson/Robertson Marine...Iovino/Robertson
Hazardous weather outlook, Jul 5, 9:47 AM EDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 947 AM EDT TUE JUL 5 2016 NJZ001-PAZ054-055-061400- SUSSEX-CARBON-MONROE- 947 AM EDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT INDEX VALUES ARE CURRENTLY FORECAST TO REACH THE MID 90S EACH AFTERNOON FROM WEDNESDAY THROUGH SATURDAY, EXCEPT IN THE HIGHER TERRAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007>010-PAZ060>062-061400- WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON- 947 AM EDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT INDEX VALUES ARE CURRENTLY FORECAST TO REACH THE MID TO UPPER 90S EACH AFTERNOON FROM WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-MDZ008-012-015-NJZ012-013-015>023-027-PAZ070-071-101>106- 061400- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-MIDDLESEX-WESTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE- PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 947 AM EDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A HEAT WAVE IS LIKELY FROM WEDNESDAY THROUGH SATURDAY. THE HIGHEST HEAT INDEX VALUES ARE CURRENTLY FORECAST TO BE IN THE UPPER 90S TO AROUND 100 ON THURSDAY, FRIDAY AND SATURDAY. OUR URBAN CENTERS ARE PARTICULARLY SUSCEPTIBLE TO MULTIPLE DAYS OF EXCESSIVE HEAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-MDZ019-020-061400- INLAND SUSSEX-TALBOT-CAROLINE- 947 AM EDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT INDEX VALUES ARE CURRENTLY FORECAST TO REACH THE MID TO UPPER 90S EACH AFTERNOON FROM WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-061400- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 947 AM EDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-061400- DELAWARE BEACHES- 947 AM EDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-061400- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 947 AM EDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 2:24 AM EDT | Special Weather Statement | PHI | Berks, Bucks, Montgomery | 51 min |
| Jul 5, 2:55 PM EDT | Heat Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 13 hr |
| Jul 5, 12:51 AM EDT | Special Weather Statement | PHI | Cumberland | 39 min |
| Jul 5, 3:23 AM EDT | Special Weather Statement | PHI | Cumberland | 37 min |
| Jul 5, 3:26 AM EDT | Special Weather Statement | PHI | Cumberland | 49 min |
| Jul 5, 3:41 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 6 hr |
| Jul 5, 2:36 AM EDT | Special Weather Statement | PHI | Kent | 54 min |
Nearby
Excessive Heat Watches in Pennsylvania, 2016Excessive Heat Watches in New Jersey, 2016Excessive Heat Watches in Delaware, 2016Every excessive heat watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.